# SDR QXEA200301272

- Difficulty date: October 12, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 5,738 hours, 6,582 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX-ON FLIGHT NUMBER 2358, FLAP POWER CAUTION LIGHT ILLUMINATED AFTER ENGINE START.  RESETTING CIRCUIT BREAKER L7 ACCORDING TO CHECKLIST DID NOT CURE PROBLEM.  CYCLED FLAP CONTROL CIRCUIT BREAKER AND RESET NON-VOLATILE MEMORY AT MAINTENANCE PANEL.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
